| Model Number |
AU00T0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypopyon (1913); Inflammation (1932); Uveitis (2122); Toxic Anterior Segment Syndrome (TASS) (4469); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that a patient experienced toxic anterior segment syndrome (tass) following a cataract extraction procedure.Upon examination of the patient, the surgeon noted aqueous cell, aqueous fibrin, hypopyon, conjunctival inflammation.The patient was prescribed with post-operative antibiotic, steroid and non-steroidal anti-inflammatory drugs.No cultures were performed.The patient's symptoms have been resolving with topical medication.This is the first of three reports for this event.
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.There have been no other complaints for this lot.Investigation has been completed based on current information.No further action is warranted at this time.Based on our trend analysis, there are no adverse trends identified for this complaint and based on these findings the residual risk remains at an acceptable level the manufacturer internal reference number is: (b)(4).